MAUDE Adverse Event Report: HOLLISTER INCORPORATED ONLI HYDROPHILIC IC CH14 40 CM

HOLLISTER INCORPORATED ONLI HYDROPHILIC IC CH14 40 CM
Catalog Number 82144-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 08/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of complaints for this product over the last 3 years completed and no adverse trends observed.Device history records (dhr) review completed and the records were found to be complete and accurate.The product ifu and risk assessment was reviewed for adequacy and no issues identified.Complaint samples requested but no samples available.A causal relationship between the use of the catheters and urinary tract infections could not be determined.
 
Event or Problem Description
It was reported that an end user who uses intermittent catheters developed a uti while using the hollister onli intermittent urinary catheter.He reported that his last uti was 2 years ago.He explained that in august, after using the onli catheters for 1 to 2 weeks and catheterizing up to 10 x day, he said started experiencing symptoms of a uti.He stated the symptoms he experienced were changes in the smell and color of his urine.He reported that he does not have any urinary tract pain sensation, however, he does have the ability to experience urinary frequency, which he experienced.He said he went to his doctor on august 20 and had a ua done.The doctor reportedly said he had a uti and prescribed him oral antibiotics (he does not know the name).He stated that the doctor did not indicate a cause of his uti.He denies having any difficulty using the catheters or catheterizing himself.He reported that he feels fine now.

Brand Name
ONLI HYDROPHILIC IC CH14 40 CM
Common Device Name
ONLI HYDROPHILIC IC CH14 40 CM
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
8476802170
MDR Report Key15536862
Report Number9616668-2022-00004
Device Sequence Number5997370
Product Code GBM
UDI-Device Identifier00610075060665
UDI-Public00610075060665
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number82144-30
Device Lot Number2E283
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Initial Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexMale